Alert archive / Tennessee / Tornado Warnings in 2006
Tornado Warning 43, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Apr 7, 2006, 1:59 PM CDT for Humphreys County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2006, 1:59 PM CDT (18:59 UTC)
- Expired
- Apr 7, 2006, 2:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Humphreys County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 10:20 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOHX 071859
TOROHX
TNC085-071945-
/O.NEW.KOHX.TO.W.0043.060407T1859Z-060407T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
159 PM CDT FRI APR 7 2006
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HUMPHREYS COUNTY IN TENNESSEE
* UNTIL 245 PM CDT
* AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES SOUTH
OF NEW JOHNSONVILLE...OR ABOUT 13 MILES SOUTH OF CAMDEN...MOVING
EAST AT 40 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
8 MILES SOUTH OF NEW JOHNSONVILLE BY 205 PM CDT
LAT...LON 3613 8755 3604 8757 3600 8753 3596 8757
3593 8770 3590 8772 3587 8793 3594 8792
3595 8800 3602 8797
$$
131 follow-up statement
000
WWUS54 KOHX 071908
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
206 PM CDT FRI APR 7 2006
TNC085-071945-
/O.CON.KOHX.TO.W.0043.000000T0000Z-060407T1945Z/
HUMPHREYS TN-
206 PM CDT FRI APR 7 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR SOUTHERN
HUMPHREYS COUNTY...
AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF NEW
JOHNSONVILLE...OR ABOUT 13 MILES SOUTHEAST OF CAMDEN...MOVING EAST AT
40 MPH.
THE TORNADO WILL BE ABOUT...
9 MILES SOUTH OF WAVERLY BY 225 PM CDT
7 MILES SOUTH OF MCEWEN BY 235 PM CDT
THE SMALL TOWN OF HURRICANE MILLS APPEARS TO BE IN THE DIRECT PATH
OF THIS TORNADO.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3614 8756 3604 8757 3600 8753 3596 8757
3593 8770 3586 8772 3584 8780 3584 8791
3594 8792 3595 8800 3608 8795
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 7, 9:15 AM CDT, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 7, 9:15 AM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 915 AM CDT FRI APR 7 2006 .UPDATE... SPC ALREADY TALKING ABOUT POSSIBLE WATCH WITH SUPERCELL DEVELOPMENT ALREADY TAKING PLACE MEM AREA. LOOKING AT MORNING SOUNDING AND PROGGED SOUNDINGS...ATMOSPHERE PRIMED FOR SEVERE INCLUDING TORNADOES... FROM 18Z-00Z TIME FRAME... SWEAT INDEX 300+ TOTAL TOTALS 50+ LI -5 TO -10 CAPE INCREASING TO 2000+ 0-3 KM HELICITIES 300+ && .PREV DISCUSSION... (ISSUED 219 AM CDT FRI APR 7 2006) SHORT TERM...ALLS QUIET AT THE MOMENT, ALTHOUGH THE RADAR DOES SHOW SOME LIGHT ACTIVITY OVER THE UPPER PLATEAU THIS HOUR. OTHERWISE, TEMPERATURES REMAIN MILD, WITH 06Z READINGS RANGING FROM CROSSVILLES 67 DEGREES, TO LEBANONS 72. DEW POINTS ARE MAINLY IN THE LOWER 40S TO LOWER 50S. SURFACE FLOW CONTINUES FROM THE SOUTH, AND THE STRENGTHENING PRESSURE GRADIENT IS RESULTING IN SOME GUSTY WINDS. THE SURFACE MAP SHOWS A 985 MB LOW CENTERED OVER EASTERN NEBRASKA, WITH A COLD FRONT TRAILING SOUTHWARD, AND THE WARM FRONT EXTENDING EASTWARD FROM THE LOW CENTER FAR TO OUR NORTH. THUS, MIDDLE TENNESSEE REMAINS WELL INSIDE A BROAD MARITIME TROPICAL AIR MASS. INTERESTINGLY, SURFACE DEW POINTS INCREASE FARTHER WEST, BUT DROP CONSIDERABLY OVER THE SOUTHERN PLAINS, MEANING THERE IS QUITE A BIT OF DRY AIR WRAPPING INTO THE LOW. LONG TERM...AM EXPECTING SCATTERED CONVECTION TODAY ACROSS MIDDLE TENNESSEE, WITH SLIGHTLY GREATER CHANCES DOWN SOUTH AROUND WAYNESBORO AND LAWRENCEBURG. A WEAK, PRE-FRONTAL SURFACE TROUGH WILL PUSH ACROSS THE MID STATE THIS MORNING, BUT THEN WE ACTUALLY DRY OUT FOR SEVERAL HOURS LATER ON TODAY. THEREFORE, AM NOT EXPECTING SIGNIFICANT RAINFALL OR SEVERE STORMS TODAY. AT 00Z THIS EVENING, THE GFS/ETA/NGM MODELS FILL THE LOW TO 998- 999 MB AND BRING THE CENTER UP TO CAPE GIRARDEAU, AND AT 06Z, THE LOW WILL BE AROUND JACKSON, TENNESSEE AS A STRONGER SHORTWAVE DEVELOPS IN THE 850 MB FLOW. BY THIS TIME, DEEP MOISTURE AND A DEEP POSITIVE OMEGA FIELD DEVELOP OVER THE MID STATE, MOST STRONGLY DEPICTED BY THE GFS SOLUTION, AND TO A LESSER EXTENT BY THE ETA AND NGM. STILL, THE CONSISTENCY SHOWN BY THE MODELS THE LAST 2-3 DAYS GIVES HIGH CONFIDENCE TO TONIGHTS FORECAST. LOOKING AT VARIOUS DYNAMICS AND INSTABILITY FIELDS GIVES A BETTER UNDERSTANDING OF THE TYPE OF WEATHER WERE EXPECTING OVERNIGHT. ALL MODELS ARE SHOWING STRONG UPWARD VERTICAL MOTION IN THE MID- LEVELS, WITH EQUALLY SIGNIFICANT DIFFERENTIAL VORTICITY ADVECTION WITHIN THE 700-500 MB LAYER, INDICATING UPWARD ACCELERATION THROUGH THE MID-LEVELS. LIKEWISE, LAPSE RATES IN THIS LAYER WILL REMAIN 6.5 TO 7.0 DEGREES CELSIUS PER KM THROUGHOUT TODAY AND TONIGHT, INDICATING SUFFICIENT INSTABILITY FOR CONVECTION. SIMILARLY, THE WIND FIELDS AT 06Z SHOW REMARKABLE UPPER-LEVEL DIVERGENCE OVER MIDDLE TENNESSEE, WITH EQUALLY STRONG THETA-E CONVERGENCE AT 850 MB, AND MOISTURE FLUX CONVERGENCE AT THE SURFACE. ALL, OF COURSE, WILL BE CONTRIBUTORS TO THE ACTIVE WEATHER WERE EXPECTING OVERNIGHT. MODEL SOUNDINGS AT THE SAME TIME ALSO REFLECT DEEP INSTABILITY, WITH MARKED DRY AIR INSTRUSION SHOWN ON THE GFS MODEL SOUDING FOR BNA, TO A LESSER EXTEND ON THE NGM SOUNDING, WITH THE ETA MODEL SHOWING A NEARLY SATURATED COLUMN 24 HOURS FROM NOW. USING THE NGM SOUNDING AS A COMPROMISE, WERE STILL LOOKING AT A K-INDEX OF 33, A LIFTED INDEX OF -6.4, AND CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 1865 J/KG. A UNIDIRECTIONAL WIND FIELD PUTS A LID ON THE 0-3 KM HELICITY, WITH A VALUE OF ONLY 89. HOWEVER, THE FREEZING LEVEL WILL BE AROUND 9,500 FEET, MEANING THAT THOSE STORMS WHICH DEVELOP STRONG UPDRAFTS WILL LIKELY PRODUCE LARGE HAIL. THE MOST RECENT DAY 1 CONVECTIVE OUTLOOK PLACES NORTHERN MIDDLE TENNESSEE (CLARKSVILLE, GALLATIN, LIVINGSTON) UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT. A MODERATE RISK COVERS AREAS FARTHER SOUTH (NASHVILLE, MURFREESBORO, CROSSVILLE), WHILE A HIGH RISK AREA COVERS OUR EXTREME SOUTH (WAYNESBORO, LAWRENCEBURG, PULASKI). BY 12Z SATURDAY, THE LOW CENTER WILL HAVE MOVED INTO THE APPALACHIANS, WITH DEEP WRAP-AROUND MOISTURE STILL EXPECTED TO PRODUCE SOME LINGERING SHOWERS SATURDAY MORNING OVER MIDDLE TENNESSEE, PARTICULARLY THE PLATEAU. WE WILL CLEAR OUT DURING THE DAY SATURDAY AS THE MOISTURE PULLS EAST, AND THE 500 MB SHORTWAVE SWINGS ACROSS THE AREA SIMULTANEOUSLY. AFTERWARDS, LOOK FOR SEVERAL DAYS OF DRY WEATHER, WITH THE NEXT WEATHER SYSTEM NOT EXPECTED UNTIL TUESDAY NIGHT AND WEDNESDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Apr 7, 12:23 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1223 PM CDT FRI APR 7 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-081030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1223 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL APPROACH MIDDLE TENNESSEE LATE TODAY AND THEN MOVE ACROSS THE AREA OVERNIGHT. INCREASING AMOUNTS OF MOISTURE WILL CONTINUE MOVING NORTH FROM THE GULF OF MEXICO AND INTO THE MID STATE. THIS COMBINED WITH COLDER AIR MOVING IN ALOFT WILL PRODUCE INCREASINGLY MORE UNSTABLE CONDITIONS AS THE AFTERNOON CONTINUES. WINDS WILL ALSO BECOME QUITE FAVORABLE... ESPECIALLY LATER THIS AFTERNOON THROUGH ABOUT MIDNIGHT TONIGHT... SO THAT AN INCREASING RISK OF NOT ONLY VERY LARGE HAIL AND DAMAGING WINDS...BUT TORNADOES AS WELL...WILL BE VERY LIKELY. THE STORMS WILL BECOME MORE AND MORE NUMEROUS AS THE AFTERNOON CONTINUES ...AND CONTINUE IN THIS MANNER INTO THE NIGHTTIME HOURS. THE GREATEST THREAT FOR TORNADIC ACTIVITY WILL BE LATE THIS AFTERNOON THROUGH MIDNIGHT. SOME TORNADOES COULD MOVE LONG DISTANCES BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF DURING THE DAY SATURDAY WITH SKIES CLEARING LATE. NO SIGNIFICANT WEATHER IS EXPECTED FOR SUNDAY THROUGH TUESDAY. A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. NO SIGNIFICANT WEATHER WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS LIKELY THIS AFTERNOON AND TONIGHT. STEIGERWALDT
In the hours before
Local storm report, Apr 7, 1:23 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
123 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TORNADO 6 N CAMDEN 36.15N 88.10W
04/07/2006 BENTON TN COUNTY OFFICIAL
POSSIBLE TORNADO REPORTED BY COUNTY HIGHWAY DEPARTMENT
&&
MMURPHYLocal storm report, Apr 7, 1:32 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
132 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HAIL 5 N CHARLOTTE 36.26N 87.35W
04/07/2006 M0.25 INCH DICKSON TN TRAINED SPOTTER
GOLF BALL SIZE HAIL IN CUMBERLAND FURNANCE
&&
MMURPHYLocal storm report, Apr 7, 1:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
141 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM TORNADO ASHLAND CITY 36.28N 87.06W
04/07/2006 CHEATHAM TN AMATEUR RADIO
TORNADO SPOTTED ON THE GROUND IN ASHLAND CITY ALONG
HIGHWAY 48
&&
MMURPHYLocal storm report, Apr 7, 1:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
146 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO CHARLOTTE 36.18N 87.35W
04/07/2006 DICKSON TN TRAINED SPOTTER
2 MOBILE HOMES DESTROYED NORTH OF CHARLOTTE
&&
MMURPHYLocal storm report, Apr 7, 1:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
149 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO 6 SW CAMDEN 36.00N 88.18W
04/07/2006 BENTON TN LAW ENFORCEMENT
TORNADO ON THE GROUND AT HADLEY ROAD AND HWY 641 NEAR
HOLLADAY
&&
MMURPHYLocal storm report, Apr 7, 1:58 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
158 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TORNADO 6 SSW CAMDEN 35.98N 88.15W
04/07/2006 BENTON TN AMATEUR RADIO
TORNADO ON THE GROUND NEAR HOLLADAY AT HWY 192 AND
LIBERTY CHURCH ROAD
&&
MMURPHYThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:47 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 43 min |
| Apr 7, 12:12 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 12:24 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 36 min |
| Apr 7, 12:30 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 45 min |
| Apr 7, 12:38 PM CDT | Tornado Warning | OHX | Humphreys | 37 min |
| Apr 7, 12:48 PM CDT | Tornado Warning | OHX | Benton | 42 min |
| Apr 7, 1:04 PM CDT | Tornado Warning | OHX | Dickson, Houston | 41 min |
| Apr 7, 1:11 PM CDT | Tornado Warning | OHX | Humphreys | 34 min |
| Apr 7, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery | 12 min |
| Apr 7, 1:32 PM CDT | Tornado Warning | OHX | Cheatham | 28 min |
| Apr 7, 1:39 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 1:42 PM CDT | Tornado Warning | OHX | Dickson | 33 min |
| Apr 7, 1:48 PM CDT | Tornado Warning | OHX | Davidson | 27 min |
| Apr 7, 1:51 PM CDT | Tornado Warning | OHX | Perry | 39 min |
| Apr 7, 1:53 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 37 min |
| Apr 7, 2:09 PM CDT | Tornado Warning | OHX | Cheatham | 36 min |
| Apr 7, 2:11 PM CDT | Tornado Warning | OHX | Sumner | 49 min |
| Apr 7, 2:17 PM CDT | Tornado Warning | OHX | Davidson | 43 min |
| Apr 7, 2:20 PM CDT | Tornado Warning | OHX | Lewis, Perry | 40 min |
| Apr 7, 2:45 PM CDT | Tornado Warning | OHX | Macon, Trousdale | 60 min |
| Apr 7, 2:49 PM CDT | Tornado Warning | OHX | Hickman, Maury | 41 min |
| Apr 7, 2:50 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Williamson | 55 min |
| Apr 7, 2:56 PM CDT | Tornado Warning | OHX | Sumner | 34 min |
| Apr 7, 3:07 PM CDT | Tornado Warning | OHX | Clay, Jackson | 53 min |
| Apr 7, 3:11 PM CDT | Tornado Warning | OHX | Davidson | 49 min |
| Apr 7, 3:25 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Apr 7, 3:31 PM CDT | Tornado Warning | OHX | Overton, Pickett | 59 min |
| Apr 7, 3:46 PM CDT | Tornado Warning | OHX | Perry | 29 min |
| Apr 7, 3:49 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 26 min |
| Apr 7, 3:51 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 54 min |
| Apr 7, 3:55 PM CDT | Tornado Warning | OHX | Wilson | 43 min |
| Apr 7, 3:57 PM CDT | Tornado Warning | OHX | Clay | 33 min |
| Apr 7, 3:59 PM CDT | Tornado Warning | OHX | Hickman | 46 min |
| Apr 7, 4:04 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 41 min |
| Apr 7, 4:09 PM CDT | Tornado Warning | OHX | Cannon, Rutherford | 36 min |
| Apr 7, 4:12 PM CDT | Tornado Warning | OHX | Hickman | 33 min |
| Apr 7, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 27 min |
| Apr 7, 4:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 11 min |
| Apr 7, 4:35 PM CDT | Tornado Warning | OHX | DeKalb, Warren | 25 min |
| Apr 7, 4:40 PM CDT | Tornado Warning | OHX | Williamson | 35 min |
| Apr 7, 4:47 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 43 min |
| Apr 7, 4:57 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 48 min |
| Apr 7, 4:58 PM CDT | Tornado Warning | OHX | DeKalb, White | 47 min |
| Apr 7, 5:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 32 min |
| Apr 7, 5:17 PM CDT | Tornado Warning | OHX | Williamson | 13 min |
| Apr 7, 5:25 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 35 min |
| Apr 7, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 31 min |
| Apr 7, 5:32 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 28 min |
| Apr 7, 5:34 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 41 min |
| Apr 7, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 37 min |
| Apr 7, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 36 min |
| Apr 7, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 34 min |
| Apr 7, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 18 min |
| Apr 7, 6:03 PM CDT | Tornado Warning | OHX | Cumberland | 21 min |
| Apr 7, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 36 min |
| Apr 7, 6:15 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 38 min |
| Apr 7, 6:18 PM CDT | Tornado Warning | OHX | Giles, Marshall | 27 min |
| Apr 7, 6:22 PM CDT | Tornado Warning | OHX | Warren | 38 min |
| Apr 7, 6:32 PM CDT | Tornado Warning | OHX | Bedford | 43 min |
| Apr 7, 6:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 23 min |
| Apr 7, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | White | 52 min |
| Apr 7, 6:42 PM CDT | Tornado Warning | OHX | Van Buren | 48 min |
| Apr 7, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Marshall | 26 min |
| Apr 7, 6:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 52 min |
| Apr 7, 6:57 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 33 min |
Nearby
Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.